Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jillie

Member
  • Posts

    56
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1340 profile views
  1. does anyone have any ideas on this?any help is appreciated
  2. I finished a course of accutane (my second course) in august. My kin is a lot better, but I have these small bumps under the skin. They are not highly noticable with make up on, but they are annoying. My derm says that this happens sometime on tane. Has anyone heard of this and found a remedy for it - any help is greatly appreciated! - Thanks.
  3. i'm on my 7th month on sotret. I was very concerned about drinking on the drug. I have not curtailed my drinking at all and my tests have been fine every month. I drink nearly every day, but don't drink three days or so before I take my blood test and I've had no problems at all.
  4. I have a mild rash my hand too. I'm on my third month and am on 40 mgs. I am going next week to get my first facial while on tane - i hope it goes ok. I really do. I'm a little scared actually. I drink on the medication. I like alcohol and have found it difficult not to drink. I drink less than I used to, but not my much to be honest. It's probably bad - I would love some real advice on this issue. I haven't gotten drunk, but last night I have two martinis - they were sooooooooooooooooo
  5. I break the rules. I get waxed - even though its a little sore after - and I drink alcohol - not a lot but enough. I can't destroy my whole life because of this drug.
  6. hey everybody. I'm starting my third month on tane. The first two months I was on 30 mg and I just started on 40 mg for my third month. A while back my facialist suggested that I try a skin peel to correct my hyperpigmentation and acne scars. Has anyone tried this? Is it ok to do while on accutane? I've tried glycolic peels in the past but that is the only peel i've tried. Any advice would be great!!
  7. I am also on 30 mg of Sotret. I started on 12/26 and am 38 years old, 5'7 and 127 lbs. I have had some joint pain and dry lips, eyes and face, but no nosebleeding or anything like that. I have had one God AWFUL IB though. It was so bad that my derm did not up my dose after my first month, so I'm not into my second month on 30 mg. I'm wondering if I should just stay on the 30 mg for 10 months instead of upping my dose and being on the medicnie for 5 or 6 months . . .
  8. I'm a lot less oily too. I'm glad it is working so well for you - that is so so so awesome. I'm really tired and hungry all the time. And I have some joint aches. I'm surprised by that because I'm on a low dose which I didn't think would bother me. I'm 5'7, 127 lbs and didn't think I would have any side effects, but I"m still in a bit of IB mode and am constantly tired and hungry. I ate a MASSIVE pancake breakfast today and yesterday and because of the tane, I can't run the way I used to.
  9. I'm a lot less oily too. I'm glad it is working so well for you - that is so so so awesome. I'm really tired and hungry all the time. And I have some joint aches. I'm surprised by that because I'm on a low dose which I didn't think would bother me. I'm 5'7, 127 lbs and didn't think I would have any side effects, but I"m still in a bit of IB mode and am constantly tired and hungry. I ate a MASSIVE pancake breakfast today and yesterday and because of the tane, I can't run the way I used to.
  10. Giselle: First let me way that you are one BRAVE soul to go on 80 mg. I'm on 30 mg (I'm 127 lbs) and I am having incredible fatigue. All I want to do it sit on the couch and watch sports. It is pretty sad. The tane makes me tired and I just want to snack and sleep. I don't even want to try to go out or date because I"m waiting for my skin to get better, but by the time that happens, I may have gained a ton of weight from snacking lol. Anyway, I am just starting my second month so I have
  11. My derm prescribes all her accutane patients no matter the age/weight with the 80mg/day dose for 5 months. Her reasoning is that after 5 months of such a high dosage acne will be completely eradicated for life. I still am a tad skeptical. The high dosage has contributed to a awful IB. I am going to ask about maybe being put on prednisone or an antibiotic to help with this IB. Thanks for the comment!! Accutane will be worth it in the end :) My derm has a totally different approach -- he say
  12. I am going through it now and it is a bitch. I have broken out in epic proportions. There are no words for how horrible it is. The dr. was going to put me on a steoroid to make it subside but I refused. I"m going to have to troop through it. It sucks.
  13. Its gross - some of the bumps are bleeding so I pick them and now I have cuts and scabs. I hate this. I'm so angry. I really look awful and have to cover up my whole face with concealer. I feel like I have a handicap. One thing i can say is that my skin isn't oily anymore. I guess that it a plus. I look like shit though.
  14. The dr. chose not to up my dose so i'm still at 30 mg and he stuck all of my acne bumps with cortizone. He said I'd get used to the medication. In the meantime, I look like hell.
×